# SDR SWIA202161677

- Difficulty date: August 5, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH FS 625 OBLIQUE ANGLES ARE CRACKED     (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED CRACKED LH AND RH FS 625 OBLIQUE ANGLES WITH NEW SERVICEABLE OBLIQUE ANGLES PN: 601-35012-51 AND 601-35012-52 IAW CRJ 200 SRM 51-42-21.
